# SDR DALA2024030503046

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Bs 1682
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 DTA - FUSELAGE / FRAME / LH STA 1681.8 / AT WL 210 / MISDRILLED HOLE. CORRECTIVE ACTION: REF ERA 615643-14AD. (0225767)
